# SDR 7AHR201308072104

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: General aviation
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 72,514 hours, 55,393 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal Depressor
- Condition: Damaged
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET COWL AFT LOWER SEAL DEPRESSOR IS DAMAGED IN SEVERAL AREAS. REPAIR WAS INSTALLED IAW SRM 54-10-3, FIG 4.
